# SDR C2XA04TY156

- Difficulty date: August 19, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 4,736 hours, 2,544 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 14528631403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C CHECK INSPECTION, THE FWD CROSS MEMBER AT FRAME 20 WAS FOUND TO HAVE CORROSION AT BOTH ENDS.  MANTENANCE REMOVED CORRODED AREAS, INSTALLED FILLER, SHIMS AND DOUBLER IAW THE MFG SRM.  ACFT PENDING RELEASE UPON COMPLETION OF C-CHECK.
